# SDR SWAA2019043032048

- Difficulty date: April 19, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94835
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SUPPORT GUSSET CRACKED AT BS. 500D, STR. 19R, INBOARD RADIUS.          / R&R GUSSET IAW SRM & DWG.
